# SDR QXEA2011031500233

- Difficulty date: March 15, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N613QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10045
- Aircraft time: 24,718 hours, 18,271 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Handle
- Condition: Disengaged
- Location: E/E Bay Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JUST AFTER TAKEOFF A CLUNK WAS HEARD FROM BEHIND THE FLIGHT DECK FOLLOWED BY THE AV BAY DOOR CAUTION MESSAGE AND PROX SYS FAULT 2 STATUS MESSAGE. RETURNED TO THE FIELD.  LANDING UNEVENTFUL. INSPECTED AVIONICS DOOR UPON ARRIVAL FOUND DOOR HANDLE POPPED FLIGHT CREW ADVISED DOOR MESSAGE CAN ON AROUND 2.2 PSI INSPECTED DOOR LATCH MECHANISM SURROUND AREA WITH NO DEFECTS NOTED C/W AMM TASK AMM TASK 52-42-00-710-801 WITH NO DEFECTS NOTED PRESSURIZED ACFT IAW AMM TASK 21-31-00-910-801 AVIONICS DOOR CAUTION  & PROX SYS 2 FAULT REMAINED EXTINQUISHED DEPRESSURIZED ACFT IAW AMM TASK 21-51-00-901-802 CAUTION & FAULT LIGHTS REMAINED EXTINQUISHED AT THIS TIME AFTER ACFT WAS PRESSURIZED NO CLUNK WAS HEARD. RETURNED TO SERVICE.
